# SDR DALA2024060605812

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 57,819 hours, 41,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1053 S26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT APPROX STATION 1053 ON STRINGER 26. RIVETS POPPED WITH SKIN PROTRUDING. REMOVED STR END FITTING AT STR 26 STA 1053 FOUND TO BE 100% LOSS. OUT OF LIMITS. INSPECTED AREA AFTER END FITTING REMOVAL, NO ADDITIONAL CORROSION FOUND. LOCATED, DRILLED, ALODINED, AND PRIMED NEW STR END FITTING PER B717 SRM 51-40-02 AND 51-22-01. PAINTED IAW B717 SRM 51-22-01. INSTALLED THE NEW STR END FITTING IAW B717 SRM 51-40-02 AND BAC DRAWING 5919707. (LP #0379453)
